# SDR DALA2016012100729

- Difficulty date: January 20, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE COUPLING AT LEVEL -Y 160 FR 68 OUTBOARD UPPER POSITION AT AFT GALLEY AREA .   REPLACED COUPLING AT LEVEL -Y160, FRAME 68 IAW SRM 51-72-11 AND DWG D53472800.
